Table of Contents
ISRN Discrete Mathematics
Volume 2013, Article ID 712431, 12 pages
http://dx.doi.org/10.1155/2013/712431
Research Article

A Bijection for Tricellular Maps

Department of Mathematics and Computer Science, University of Southern Denmark, Campusvej 55, 5230 Odense M, Denmark

Received 30 July 2013; Accepted 27 September 2013

Academic Editors: A. Kelarev and W. F. Smyth

Copyright © 2013 Hillary S. W. Han and Christian M. Reidys. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. C. Penner and M. S. Waterman, “Spaces of RNA secondary structures,” Advances in Mathematics, vol. 101, no. 1, pp. 31–49, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. C. Penner, “The decorated Teichmüller space of punctured surfaces,” Communications in Mathematical Physics, vol. 113, no. 2, pp. 299–339, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Loebl and I. Moffatt, “The chromatic polynomial of fatgraphs and its categorification,” Advances in Mathematics, vol. 217, no. 4, pp. 1558–1587, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Harer and D. Zagier, “The Euler characteristic of the moduli space of curves,” Inventiones Mathematicae, vol. 85, no. 3, pp. 457–485, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. C. Penner, “Perturbative series and the moduli space of Riemann surfaces,” Journal of Differential Geometry, vol. 27, no. 1, pp. 35–53, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Chapuy, “A new combinatorial identity for unicellular maps, via a direct bijective approach,” Advances in Applied Mathematics, vol. 47, no. 4, pp. 874–893, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. J. Dyson, “The s matrix in quantum electrodynamics,” vol. 75, pp. 1736–1755, 1949. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Schwinger, “On Green's functions of quantized fields I+II,” Proceedings of the National Academy of Sciences, vol. 37, pp. 452–459, 1951. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Zagier, “On the distribution of the number of cycles of elements in symmetric groups,” Nieuw Archief voor Wiskunde, vol. 13, no. 3, pp. 489–495, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. S. W. Han and C. M. Reidys, “A bijection between unicellular and bicellular maps,” 2013, http://arxiv.org/abs/1301.7177. View at Google Scholar
  11. T. J. X. Li and C. M. Reidys, “Combinatorics of RNA–RNA interaction,” Journal of Mathematical Biology, vol. 64, no. 3, pp. 529–556, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. E. Andersen, F. W. D. Huang, R. C. Penner, and C. M. Reidys, “Topology of RNA-RNA interaction structures,” Journal of Computational Biology, vol. 19, no. 7, pp. 928–943, 2012. View at Publisher · View at Google Scholar · View at MathSciNet